# SDR DALA1219329261

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT BULKHEAD AFT FACE LOWER LOBE CORRODED OUT OF LIMITS AT STA 1395 RBL 2-10.  FABRICATED NEW WEB AND WEB SPLICE AND INSTALLED PER MD 90 SRM 51-30-00.
